# SDR FDEA201112075201

- Difficulty date: December 7, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10503
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP, FRAME UPPER SURFACE HAS CHAFE AREA.  BS 1580, BETWEEN S25-26L.  REPAIRED IAW EA F-5310-153470. REPAIR CLASSIFIED AS MAJOR.
